# SDR ASAA95019

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 8731002142
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 65 - PRIOR TO DEPARTURE, CREW REPORTED THE FWD BULKHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED 'EXIT TO REAR' LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (W)
